# SDR DLM88010921

- Difficulty date: April 30, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 33,453 hours, 27,068 cycles
- Engine time: 28,412 hours, 22,783 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part serial: 20233
- Condition: Sparks
- Location: Nr 1 Engine
- Part time: 28,412 hours, 22,783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER EMITTING SPARKS DURING ENGINE SPIN.  REPLACED STARTER PER M/M 80-10-01-2.  REINSTALLED START VALVE.
